Archive for Mathematical Logic

, Volume 28, Issue 1, pp 35–42

On certain indestructibility of strong cardinals and a question of Hajnal


  • Moti Gitik
    • School of Mathematical Sciences, Raymond and Beverly Sackler Faculty of Exact SciencesTel-Aviv University
  • Saharon Shelah
    • Department of MathematicsHebrew University of Jerusalem

DOI: 10.1007/BF01624081

Cite this article as:
Gitik, M. & Shelah, S. Arch Math Logic (1989) 28: 35. doi:10.1007/BF01624081


A model in which strongness ofκ is indestructible under κ+ -weakly closed forcing notions satisfying the Prikry condition is constructed. This is applied to solve a question of Hajnal on the number of elements of {λδ|2δ<λ}.

Download to read the full article text

Copyright information

© Springer-Verlag 1989